On the recovery of humidity in the troposphere from radio occultation data
Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 228-229
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_2_a20,
author = {S. V. Sokolovsky},
title = {On the recovery of humidity in the troposphere from radio occultation data},
journal = {Doklady Akademii Nauk},
pages = {228--229},
year = {1994},
volume = {334},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a20/}
}
S. V. Sokolovsky. On the recovery of humidity in the troposphere from radio occultation data. Doklady Akademii Nauk, Tome 334 (1994) no. 2, pp. 228-229. http://geodesic.mathdoc.fr/item/DAN_1994_334_2_a20/